MathSciNet Relay Station
MathSciNet bibliographic data
MR7311 (4,117c) 84.0X
Martin, Monroe H. The restricted problem of three bodies. Trans. Amer. Math. Soc. 52, (1942). 522–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement